# SDR R61A2021011000020

- Difficulty date: December 16, 2020
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17165056601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION LT HORIZONTAL STAB CRACK FOUND AT RIB 12A BETWEEN MID AND FRONT SPAR.  LT HORIZONTAL STAB RIB 12A BETWEEN MID AND FRONT SPAR REPLACED ON REPUBLIC TASK CARD 170EO-55-10-0004_1 AND TASK CARD 4500829-3000-0052.
